| Model Number |
CD3265-40 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.There were no patient consequences and the patient was in stable.
Additional Manufacturer Narrative
Premature depletion was not confirmed by analysis.An abnormal transient battery voltage drop was detected.The voltage drop is consistent with li deposit in the battery.